# SDR SWAA2021081326528

- Difficulty date: October 28, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING BRACKET O/B OF DEFLECTION CONTROL RIB TO WEB IS CRACKED / REMOVED AND REPLACED R/H WING BRACKET O/B OF DEFLECTION CONTROL RIB TO WEB IAW SRM 51-40-02-0G-0 AND DWG 115A6200 REV A MPN 115A6260-2 A TAG A90889
